WoRMS taxon details

Checked: verified by a taxonomic editorLepidasthenia gigas (Johnson, 1897)

174512  (urn:lsid:marinespecies.org:taxname:174512)

accepted
Species
Checked: verified by a taxonomic editorLepidametria gigas (Johnson, 1897) (superseded recombination)
Checked: verified by a taxonomic editorPolynoe gigas Johnson, 1897 (superseded original combination)
marine, brackish, fresh, terrestrial
recent only
(ofChecked: verified by a taxonomic editorPolynoe gigas Johnson, 1897) Johnson, Herbert P. 1897. A preliminary account of the marine annelids of the Pacific coast, with descriptions of new species. Proceedings of the California Academy of Sciences, Ser. 3, 1(5): 153-199., available online at http://www.archive.org/details/proceedingscali01sciegoog [details]  OpenAccess publication 
Fauchald, K. (2008). Lepidasthenia gigas (Johnson, 1897). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: World Register of Marine Species at http://marinespecies.org/aphia.php?p=taxdetails&id=174512 on 2017-12-13

Date
action
by
2005-07-14 08:59:00Z
created
2008-03-26 11:36:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (ofChecked: verified by a taxonomic editorPolynoe gigas Johnson, 1897) Johnson, Herbert P. 1897. A preliminary account of the marine annelids of the Pacific coast, with descriptions of new species. Proceedings of the California Academy of Sciences, Ser. 3, 1(5): 153-199., available online at http://www.archive.org/details/proceedingscali01sciegoog [details]  OpenAccess publication 

basis of record Clarke, A.; Johnston, N.M. (2003). Antarctic marine benthic diversity. Oceanography and Marine Biology: an Annual Review. 41: 47-114. (look up in IMIS[details]  Available for editors  PDF available [request] 

additional source Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. Allan Hancock Foundation Occasional Paper. 23: 1-628. [details]  Available for editors  PDF available [request] 

source of synonymy  (ofChecked: verified by a taxonomic editorPolynoe gigas Johnson, 1897) Hartman, Olga. (1959). Catalogue of the Polychaetous Annelids of the World. Parts 1 and 2. Allan Hancock Foundation Occasional Paper. 23: 1-628. [details]  Available for editors  PDF available [request] 

basis of record  (ofChecked: verified by a taxonomic editorLepidametria gigas (Johnson, 1897)) Fauchald, K. (2007). World Register of Polychaeta. , available online at http://www.marinespecies.org/polychaeta [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorLepidametria gigas (Johnson, 1897)) Hartman, O. (1939). Polychaetous annelids. Part I. Aphroditidae to Pisionidae. Allan Hancock Pacific Expeditions. 7(1): 1-156., available online at http://www.biodiversitylibrary.org/item/88616#page/13/mode/1up [details]